# SDR SWAA093463

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 19,601 hours, 11,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC2 CHECK, FOUND EMERGENCY LIGHT COVER CRACKED BETWEEN ROW 1 TO ROW 10.  REMOVED AND REPLACED COVER PER MM.
